I hear you...I was a dancer and was doing some modeling at the time I was "floxed" so fitness was a huge part of my life. Since then, I have barely been able to workout because of the sheer exhaustion, and because if I do push myself, the next day I feel awful (shaking, weak, flu-feeling). I have lost a lot of muscle and feel like I look awful. Don't get me started on how my skin has aged about 15 years since this all began, along with breakouts, scars, not healing properly, my eyes have huge dark circles that look like someone punched me regardless of how much sleep I get.
If you want honestly, I do think your symptoms are from Cipro. They are classic. And unfortunately, it is very common for the symptoms to show up suddenly long after you have stopped the drugs. To put it simply, no one seems to know exactly what the mechanism is (I'm sure the drug co.'s do but they aren't admitting to it) but from what I have read these drugs attack mitochondrial DNA much like they are supposed to do with bacteria, but they attack our own cells as well. This causes DNA damage and mitochondrial dysfunction (hello chronic fatigue) which doesn't go away overnight. They are known to effect the CNS, the vascular system, and collagen synthesis (accounting for the tendon ruptures people have, headaches, etc.). These drugs may also be stored in the muscles, fatty tissues, probably the liver as well. A lot of this information over at the fluoroquinolones.org website. I have had relapses from supposedly "antibiotic-free" meat so that can be another reason that symptoms crop up over time. Overall, the idea is : these drugs wreak havoc long after you stop taking them. If you want a trip to hell in a pill, this is it!
I did the parasite cleanse because I noticed that I had parasites coming out while doing enemas. I also have had many of the symptoms for awhile. Over the past few months, my digestion had taken a turn for the worse : food not digesting, small simple meals sitting in my stomach not moving along for up to 12 hours, no appetite, etc. Every "flox" I have talked to has had these symptoms at some time as well, so that plays a role, but the parasite cleanse seemed appropriate. So, whether or not parasites are playing a huge role for you, you igmht as well get them out! Your liver, now more than ever, needs to be able to do its job without being hindered by parasites!! Perhaps I had parasites in my liver before I took Cipro and that is why I reacted so badly to only 3 pills - my liver couldn't do its job properly because there were parasites in there feeding off of it.
You are on the right track with this though. There is hope for recovery I think, although I have to admit in my situation it is difficult to think positively since it has changed me so much mentally, physically, and spiritually. I know that I will never be the same again. I did the parasite cleanse, I am doing liver flushes every two weeks (just did my post-Humaworm flush), and am starting Iodine Supplementation next week. I am also looking into other methods of flushing these drugs out of the cells (ozone) but that will have to wait until I have more $$, since I am not working anymore because of this crap. Thank God for my husband is all I can say! He has really stepped up through this nightmare. I hope yours can get through this difficult time with you. Loss of sex drive is common...hormones are affected for sure. Plus when you feel weak and things hurt more now than they did before, sex is not a priority. Also, I feel so ugly now so that is a factor as well.
Feel free to vent...on here or you can e-mail me privately.